# SDR RAIA00506035

- Difficulty date: June 29, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N849HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145002
- Aircraft time: 4,229 hours, 5,388 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Condition: Dirty
- Location: Fan Air Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 7954- TYS- BLEED NR 2 OVERTEMP. MAINTENANCE CLEANED THE FAN AIR VALVE FILTER. OPS CHECKED GOOD.
